# SDR CA071109008

- Difficulty date: November 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,415 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: AA22237
- Condition: Weak
- Location: Fuel System
- Part time: 1,859 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DRIVEN PUMP FOUND TO BE WEAK WILL NOT SUSTAIN ENGINE IDLE ON IT`S OWN. (TC NR 20071109008)
